CureZone   Log On   Join
I feel like I messed up on sodium ascorbate stomach pains?
 
Robert14 Views: 381
Published: 4 years ago
 

I feel like I messed up on sodium ascorbate stomach pains?


It's like opposite for me wuen I was taking l ab sorbic acid higher doses I was fine I switched over to sodium ascorbate by recommendation and I only lasted 2 days day one I took about 4-5grams in morning and another dose much later and man I had the worst stomach cramp in the upper abdominal area ever in my life and this is day 4 and still have them they are relieved after a bowel movements but my stomach makes noises and bowel transit is too fast especially the way my stools look they are not as developed what in lord name did I do this time smh did I irritate stomach line some kind of Gastritis this pain comes and goes I wonder if I didn't use enough water I did something wrong that's for sure or is my cleansing organs struggling like gallbladder liver my stools at first were clay but no longer
 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2021  www.curezone.com

0.328 sec, (1)